Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2689
Title: Zipping transition in a model of two crosslinked polymers
Authors: LEONI, Peter 
VANDERZANDE, Carlo 
VANDEURZEN, Luc 
Issue Date: 2001
Publisher: IOP PUBLISHING LTD
Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 34(46). p. 9777-9791
Abstract: We study a model of two self-avoiding walks that are allowed to cross. An attractive energy is associated with each crossing. We present a number of exact results on the free energy of this model and show the existence of a zipping temperature, below which the number of crossings becomes macroscopic. We give heuristic arguments which show that in d = 2 and d = 3 this zipping transition occurs at infinite temperature. Exact enumeration and Monte Carlo simulations on the square lattice strongly support this conjecture and lead to a precise value for the crossover exponent.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Inst Theoret Fys, B-3001 Heverlee, Belgium.Leoni, P, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2689
ISSN: 0305-4470
DOI: 10.1088/0305-4470/34/46/302
ISI #: 000172893800005
Category: A1
Type: Journal Contribution
Validations: ecoom 2003
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

5
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

5
checked on May 29, 2022

Page view(s)

48
checked on May 28, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.